# SDR USAA20110111SB007

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 20 THROUGH 23 INOPERATIVE.  MAINTENANCE FOUND THE WRONG BULBS INSTALLED (AND CAUSING FUSES TO BLOW IN BATTERY CHARGER) FOR THAT SECTION OF SEATS.  RELAMPED LIGHTS WITH PROPER BULBS AND REPLACED FUSES IN BATTERY CHARGER.  SYSTEM CHECKS GOOD PER MM 33-51.
